Volume 9, Issue 2 (Journal of Control, V.9, N.2 Summer 2015)                   JoC 2015, 9(2): 25-34 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Jenabzadeh A, Binazadeh T, Safarinejadian B. Nonlinear Stability analysis of Multiple Adaptive Notch Filter with semistability Lyapunov Theorem and performance improvement in the presence of sinusoidal disturbances. JoC 2015; 9 (2) :25-34
URL: http://joc.kntu.ac.ir/article-1-219-en.html
1- Shiraz University of Technology
Abstract:   (6816 Views)

In this paper, different cases of the stability of Multiple Adaptive Notch Filter (MANF) are studied. The structure of MANF is composed of N parallel subfilters. Each subfilter estimates the parameters of one the components of quasi periodic signals including the sum of N periodic signals. For this structure, there are three different cases of stability for N=K, N>K and N

Full-Text [PDF 1080 kb]   (2953 Downloads)    
Type of Article: Research paper | Subject: Special
Received: 2015/03/14 | Accepted: 2015/11/26 | Published: 2015/11/26

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Journal of Control

Designed & Developed by : Yektaweb